CSpace  > 应用数学研究所
Strongly indefinite systems with critical Sobolev exponents and weights
Han, PG
2004-08-01
Source PublicationAPPLIED MATHEMATICS LETTERS
ISSN0893-9659
Volume17Issue:8Pages:909-917
AbstractIn this paper, an elliptic system of Hamiltonian type with critical Sobolev exponents and weights is studied by the dual variational method. By investigating the effect of the coefficients of the critical nonlinearities, we establish the existence of nontrivial solutions. (C) 2004 Elsevier Ltd. All rights reserved.
KeywordHamiltonian systems dual variational functional method (PS)c condition critical point
DOI10.1016/j.aml.2003.10.005
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000223573500007
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19592
Collection应用数学研究所
Corresponding AuthorHan, PG
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Han, PG. Strongly indefinite systems with critical Sobolev exponents and weights[J]. APPLIED MATHEMATICS LETTERS,2004,17(8):909-917.
APA Han, PG.(2004).Strongly indefinite systems with critical Sobolev exponents and weights.APPLIED MATHEMATICS LETTERS,17(8),909-917.
MLA Han, PG."Strongly indefinite systems with critical Sobolev exponents and weights".APPLIED MATHEMATICS LETTERS 17.8(2004):909-917.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, PG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, PG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, PG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.